# SDR AALA2009013100413

- Difficulty date: January 31, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - SEAT EMERGENCY PATH LIGHTING AT SEAT 13D INOPERATIVE.  REPLACED LAMP AT BOTTOM POSITION IN SEAT EMERGENCY PATH LIGHTING AT SEAT 13D.
